# SDR CA061006019

- Difficulty date: September 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing Cage
- Condition: Fractured
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 312267802
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TORQUE WAS SEEN TO FLUCTUATE IN CRUISE, REDUCING TO ZERO UNCOMMANDED DURING DESCENT. POWER WAS RECOVERED USING THE FUEL CONTROL MANUAL OVER-RIDE SYSTEM.  ON A SUBSEQUENT START THE ENGINE ACCELERATED UNCOMMANDED.  SUBSEQUENT INSPECTION REVEALED A PRE-SB1561 FCU BEARING CAGE FRACTURE. (TC NR 20061006019)
